Existenztheorem für lineare partielle Differentialgleichungen.

Hans Hornich

Monatshefte für Mathematik (1962)

  • Volume: 66, page 152-160
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hornich, Hans. "Existenztheorem für lineare partielle Differentialgleichungen.." Monatshefte für Mathematik 66 (1962): 152-160. <http://eudml.org/doc/177160>.

author = {Hornich, Hans},
journal = {Monatshefte für Mathematik},
keywords = {partial differential equations},
pages = {152-160},
title = {Existenztheorem für lineare partielle Differentialgleichungen.},
url = {http://eudml.org/doc/177160},
volume = {66},
year = {1962},

AU - Hornich, Hans
TI - Existenztheorem für lineare partielle Differentialgleichungen.
JO - Monatshefte für Mathematik
PY - 1962
VL - 66
SP - 152
EP - 160
KW - partial differential equations
UR - http://eudml.org/doc/177160
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.